# SDR SWIA20241203912

- Difficulty date: September 12, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # N744EV-8276 - L/H I/B FLAP LOWER SKIN, O/B FROM L1 FLAP HINGE FAIRING .25" I/B FROM WS 56.539 AND 4.25" FORWARD OF FLAP TRAILING EDGE. DAMAGE WITHIN LIMITS: .100L X .0800 W X .07D INCHES.  PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 11/30/2024)    L/H I/B FLAP LWR SKIN HAS BEEN REPAIRED REF CRJ 700 SRM 57-52-01-201-005-A01, FIG 57-52-01-995-803, SHEET 1 AND 2. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY. SEE CONTINUATION SHEET FOR DETAILS.
